Winter Weather, Caledonia
- When
- March 2, 2:00 PM EST to March 3, 6:00 AM EST
- Where
- Caledonia forecast zone
- Property damage
- $2,000
- Reported by
- COOP Observer
- Coordinates
- 44.465, -72.102 (the zone’s center; the record gives no point)
A vigorous closed low located over the Southeast United States on March 1st moved north and offshore of the eastern seaboard and New England on March 2nd. The heaviest snowfall remained along coastal New England on March 2nd.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BTV wrote it up.
A vigorous closed low located over the Southeast United States on March 1st moved north and offshore of the eastern seaboard and New England on March 2nd. The heaviest snowfall remained along coastal New England on March 2nd. However a deep trough, wraparound moisture and favorable upslope produced 3 to 7 inches of snow across portions of northern Vermont on March 2nd into the early morning hours of March 3rd.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Mar 2, 1:10 PM EST, 50 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
110 PM EST MON MAR 2 2009
.SYNOPSIS...
COASTAL LOW PRESSURE WILL TRACK NORTHEAST OFF THE NEW ENGLAND COAST
TODAY...AND INTO THE CANADIAN MARITIMES TONIGHT. THIS SYSTEM WILL
BRING WIDESPREAD LIGHT TO MODERATE SNOWS TO THE REGION TODAY INTO
THIS EVENING...WITH SNOW SHOWERS LINGERING ACROSS THE NORTHERN
MOUNTAINS INTO TUESDAY. THEREAFTER...COLD WEATHER PERSISTS INTO MID
WEEK BEFORE A TREND TOWARDS MILDER WEATHER OCCURS BY THE END OF THE
WORK WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 918 AM EST MONDAY...WELL ITS BEEN WELL ADVERTISED AS AN
EXTREMELY DIFFICULT FCST WITH THE POTENTIAL FOR A SHARP PRECIP
GRADIENT FROM WEST TO EAST ACRS OUR CWA. BASED ON BEST
LIFT/MOISTURE ASSOCIATED WITH COASTAL LOW PRES PASSING TO OUR
EAST...WL DOWNGRADE WARNINGS ACRS EASTERN/SOUTHERN VT TO WINTER WX
ADVISORY ATTM.
FIRST...SFC LOW PRES TRACKED 30 TO 40 MILES EAST OF CAPE
COD...WHICH HAS PLACED THE HEAVIER AMOUNTS OF QPF ACRS
CENTRAL/SOUTHERN NEW ENGLAND AND AWAY FROM OUR CWA. THE BEST
850-700MB FGEN FORCING SETUP ABOUT ONE COUNTY OVER IN NH...AS A
RESULT OF THIS SLIGHT SHIFT IN THE SFC LOW PRES TRACK.
NEXT QUESTION WL BE PLACEMENT OF BACKSIDE DEFORMATION ZN AND
ASSOCIATED QPF/SNOWFALL. WATER VAPOR SHOWS DEEP NEGATIVELY TILTED
MID/UPPER LVL TROF LIFTING ACRS EASTERN PA/MID ATLANTIC STATES
ATTM...WITH BAND OF ENHANCED 850-500MB MOISTURE ACRS CENTRAL PA
INTO EASTERN NY. EXPECT THIS BACKSIDE MOISTURE AND ASSOCIATED
850-700MB DEFORMATION TO MOVE ACRS OUR CWA BTWN 16Z-22Z
TODAY...WHICH SHOULD HELP TO INCREASE THE AREAL COVERAGE/INTENSITY
OF THE SNOWFALL. IN ADDITION...LATEST SFC OBS AND RADAR TRENDS
SHOW PRECIP INCREASING ACRS OUR FA AND EXPECT THIS TREND TO CONT.
SOME CONCERN...THAT PLACEMENT OF BEST MOISTURE/LIFT BASED ON CRNT
TRENDS MAYBE ACRS DACKS...WHICH WL NEED TO BE MONITORED FOR
ADDITIONAL SNOWFALL ACCUMULATION ACRS THIS AREA AND LESSER AMOUNTS
ACRS EASTERN VT. IN ADDITION...STRONG NORTHERLY WINDS OF 15 TO 30
MPH CAN BE EXPECTED...WHICH WL CONT TO ADVECT LLVL DRY AIR INTO
OUR REGION. THIS WL RESULT IN LESSER SNOWFALL AMOUNTS ACRS THE
SLV...ESPECIALLY AT MSS WHERE THE SFC DWPT IS -3F.
OTHERWISE...STILL EXPECT A PERIOD OF UPSLOPE SNOW ON BACKSIDE OF
SYSTEM TONIGHT...WHICH WL PRODUCE ANOTHER 2 TO 4 INCHES ACRS THE
WESTERN SLOPES. WL CONT WARNINGS FOR NORTHERN/CENTRAL MTNS...AND
ADVISORY WL REMAIN IN PLACE FOR THE CHAMPLAIN VALLEY OF VT/NY
THROUGH THIS EVENING. STILL EXPECTED 2 TO 5 INCHES ACRS THE CPV.
FINALLY TEMPS WL MOVE VERY LITTLE TODAY...BASED ON COLD NORTHERLY
FLW.
COMPLEX WX SCENARIO CONTINUES TO UNFOLD THIS MORNING AS COASTAL
LOW PRESSURE JUST OFFSHORE THE DELMARVA IN PROCESS OF MOVING
QUICKLY NORTHEASTWARD. STRONG UPPER SUPPORT IN THE FORM OF A 43
UNIT VORT MAX ROUNDING BASE OF UPPER TROUGH ACROSS THE CAROLINAS
HAS ALLOWED PCPN SHIELD TO BLOSSOM ACROSS THE MID ATLANTIC INTO
THE COASTAL PORTIONS OF THE NORTHEAST THIS MORNING. AS LOW
PRESSURE AND AFOREMENTIONED VORT MAX LIFT NORTHEAST TODAY...SNOW
SHOULD SLOWLY OVERSPREAD THE FA FROM THE SOUTH AND MAY BECOME
BRIEFLY HEAVY ACROSS THE ERN HALF OF VT THIS AFTERNOON. THESE
AREAS ARE CLOSER TO LER OF 100+ KT 500 MB JET ACROSS ERN NEW
ENGLAND AND STRONGER MID-LVL FGEN IN THE 850-700 MB LYR. THUS
HEAVIEST TOTALS ACROSS THE ERN FA STILL APPEAR REASONABLE ATTM. AS
HAS BEEN THE CASE ALL ALONG...DEGREE OF PHASING/INTERACTION WITH
SLOWLY DIGGING NRN STREAM UPPER TROUGH ACROSS SC CANADA CONTINUES
TO BE THE BIG QUESTION...AND PER LATEST RADAR TRENDS FULL
INTERACTION MAY BE A BIT TOUGH. AS ALLUDED TO IN PRIOR
DISCUSSIONS...OTHER PROBLEMATIC ISSUE IS AREAL COVERAGE/AMTS OF
QPF ACROSS OUR AREA TODAY INTO THIS EVENING. WHILE MOST
OPERATIONAL SOLNS SHOW EXCELLENT UPPER AIR SUPPORT AND DEFORMATION
TRAVERSING OUR AREA THIS AFTERNOON INTO THIS EVENING...EXAMINATION
OF SOUNDING PROFILES WOULD INDICATE LESS THAN ROBUST OMEGA THROUGH
THE BNDRY LYR INTO MID LVLS. AS A RESULT...AM A TAD SKEPTICAL ON
WHETHER HEAVIER OP GFS QPF WILL COME TO FRUITION. SO WITH THAT
SAID WILL KEEP CURRENT WARNING/ADVSY HEADLINES AS IS...THOUGH
LOWER SNOW TOTALS TO LOW END CRITERIA ALL AREAS. OF MORE CERTAINTY
WILL BE DEVELOPING GUSTY NORTHERLY SFC WINDS BY THIS AFTERNOON
INTO THIS EVENING AS P-GRAD MAGNITUDE INCREASES MARKEDLY. WILL
OFFER GUSTS IN THE 25-35 RANGE MOST AREAS BY THIS AFTERNOON INTO
THE OVERNIGHT HOURS...WHICH MAY LEAD TO CONSIDERABLE
BLOWING/DRIFTING SNOW WHERE MORE APPRECIABLE ACCUMULATIONS OCCUR.
BY LATER TONIGHT...SNOW SHOULD TAPER TO SHSN FROM SW TO NE...WITH
ANY LIGHT ADDL ACCUMS CONFINED TO NRN CHVLY/NRN MTNS. HAVE
CONSERVATIVELY OFFERED SLIGHTLY MILDER MINS THAN MOS GIVEN WELL
MIXED BNDRY LYR AND BKN/OVC CONDS.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 317 AM EST MONDAY...SENSIBLE WX REMAINS QUITE COLD FOR THE
REMAINDER OF THE SHORT TERM AS DEEP CYCLONIC FLOW REMAINS ENTRENCHED
ACROSS THE NERN CONUS. LINGERING DEFORMATION MOISTURE WILL LIKELY
KEEP SHSN GOING ACROSS THE NRN MTNS THROUGH MUCH OF THE
PERIOD...THOUGH ADDL ACCUM WILL BE LIGHT. ELSEWHERE...MAINLY
CLR/PTLY SUNNY AND DRY CONDS EXPECTED. WITH MEAN 850 MB TEMPS
HOVERING WITHING A FEW DEGREES OF -20C...HAVE UNDERCUT BLENDED MOS
MAX TEMP GUIDANCE BY A FEW DEGREES EACH DAY. NORTHWESTERLY SFC WINDS
TO SLOWLY ABATE THROUGH THE PERIOD...BUT ALL AND ALL MID-WINTER TYPE
CONDS EXPECTED FOR THE AREA THROUGH MID WEEK.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 317 AM EST MONDAY...LARGE UPR TROUGH WILL BE SLOW TO LIFT
NORTHEAST OF THE AREA AS INDICATED BY 00Z GFS/ECMWF. STILL LOOKING
AT 1000-500MB THICKNESS VALUES OF AROUND 510DM ACROSS NRN/NERN VT AT
00Z THU. MEANWHILE...SFC RIDGE IS SHIFTING EWD DURING WED NGT FROM
THE ERN GREAT LAKES INTO THE NORTH COUNTRY. PATTERN FAVORS
SUBSIDENCE...LIGHT WINDS...AND CLEARING SKIES. SHOULD SET UP GOOD
RADIATIONAL COOLING CONDITIONS...AND AM INCLINED TO STAY CLOSE TO
MEX-MOS NUMBERS SHOWING MID SINGLE DIGITS ABOVE ZERO IN THE
CHAMPLAIN VALLEY...AND AROUND -5F IN THE NRN ADIRONDACKS AND FAR
NERN VT. NO PCPN EXPECTED DURING THE PERIOD.
TEMPERATURES TO REMAIN AROUND 5-8F BLW SEASONAL AVERAGES FOR
THURSDAY WITH AIR MASS SLOW TO MODERATE. OTHERWISE...WX CONDITIONS
LOOK FAIR WITH SFC RIDGE CRESTING OVER VT DURING THE AFTN HRS AND
LOW 1000-500MB RH VALUES AOB 30 PERCENT SUGGESTING PLENTY OF
SUNSHINE. WINDS WILL CONTINUE LIGHT WITH NO PCPN EXPECTED. HIGH
TEMPERATURES WILL RANGE FROM THE MID 20S ALONG THE INTL BORDER TO
32-34F ACROSS THE VLYS OF SWRN VT AND IMMEDIATE CT RIVER VLY NEAR
VSF.
THURSDAY NIGHT...FLOW TURNS LIGHT SLY AS SFC RIDGE SHIFTS EAST INTO
MAINE. SOME INCREASE IN MID-UPR CLOUDS LIKELY ESPECIALLY AFTER
MIDNIGHT WITH WARM FRONT SHIFTING NEWD ACROSS SRN TIER OF NY. WILL
HOLD OFF ON ANY PCPN BUT SHOW INCREASING CLOUDS AND TEMPERATURES
STEADY TOWARD THE LATTER HALF OF THU NIGHT.
FRIDAY...SHORTWAVE RIDGING SHIFTS EAST OF THE REGION AND
QUICK-MOVING SHORTWAVE TROUGH/VORT IS EXPECTED TO MOVE EWD ACROSS
THE FORECAST AREA DURING THE DAYLIGHT HRS. THERMAL PROFILES BECOME
MARGINAL FOR SNOW AS THIS OCCURS. WILL INDICATE CHC POPS /30-40
PERCENT/ DURING FRIDAY...AND SHOW THAT INITIAL SNOW MAY MIX CHANGE
TO SLEET AND RAIN DURING THE AFTN HRS...ESPECIALLY FOR SWRN VT AND
NRN NY.
SPREAD IN SOLNS INCREASES RAPIDLY SATURDAY INTO SUNDAY BETWEEN 00Z
GFS AND 00Z ECMWF. THE NEW ECMWF CONTINUES TO SHOW A RATHER
SIGNIFICANT COLD FRONT PASSING ACROSS THE AREA FROM WEST TO EAST
LATE SATURDAY AFTN FOLLOWED BY A COLD/BLUSTERY DAY ON SUNDAY WITH
1000-500MB THICKNESS VALUES AROUND 500-503DM. THE 00Z GFS SHOWS
BROAD 500MB RIDGE ACROSS THE NERN CONUS AND RELATIVELY MILD
TEMPERATURES INTO SUNDAY. IN FACT...THE 00Z MONDAY 1000-500MB
THICKNESS IS AROUND 540DM IN THE GFS AND AROUND 500DM IN THE
AFOREMENTIONED ECMWF SOLN ALSO...LARGE 00Z GFS ENSEMBLE SPREAD
NOTED IN 500MB HGTS ACROSS THE NERN CONUS WITH MEAN TROUGH MOVING
EWD ACROSS SERN CANADA AND NEW ENGLAND. DIFFICULT TO HAVE A LOT OF
CONFIDENCE IN FCST SOLNS. FEELING IS THAT SATURDAY WILL LIKELY BE
MILD WITH VLY HIGHS IN THE UPR 30S TO AROUND 40. SUNDAY COULD BE
QUITE COLD /HIGH NEAR 20/ WITH SCATTERED SNOW SHOWERS AND STRONG
NWLY WINDS PER ECMWF SOLN OR MILD PER GFS WITH MEX-MOS HIGH ON
SUNDAY OF 38F AT BTV. FOR COLLABORATION PURPOSES WITH SURROUNDING
WFOS...WILL GO WITH WARMER SOLN FOR NOW AND USE NATIONAL GRIDDED
MOS DATA WHICH IS BASED ON PAST 2 RUNS OF GFS. HOWEVER...PLEASE BE
ADVISED THAT SOLN UNCERTAINTY IS EXTREMELY HIGH FOR THE LATER HALF
OF THE WEEKEND AND TEMPERATURES COULD...IN FACT...BE SIGNIFICANTLY
COLDER. WE WILL CONTINUE TO MONITOR.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THROUGH 18Z TUESDAY...VARIABLE CONDITIONS EXPECTED OVER THE NEXT
24 HOURS ACROSS THE NORTH COUNTRY. LEAST SIGNIFICANT WX WILL OCCUR
ACROSS NORTHERN NEW YORK WHERE KMSS WILL REMAIN VFR THROUGH THE
PERIOD. AS FOR KPBG AND KSLK...MVFR TO IFR SNOW WILL CONTINUE
THROUGH 06Z THEN GRADUALLY IMPROVE TO VFR BY 12Z. FOR VERMONT
SITES...MVFR TO IFR SNOW WILL CONTINUE THROUGH 12Z WITH LOWEST
CIGS/VSBY OCCURING FROM 18-22Z AS HEAVIER SNOW BAND PIVOTS OVER
CENTRAL VERMONT. ADDITIONALLY...WINDS WILL REMAIN GUSTY AT KBTV FROM
THE NORTH WITH GUSTS UP TO 25 KNOTS THROUGH 06Z. OTHERWISE...AFTER
12Z KBTV/KRUT CIGS WILL REMAIN BKN BUT WILL BE VFR AND KMPV SHOULD
REMAIN MVFR FOR BOTH CIGS AND VSBY AS UPSLOPE SNOW WILL CONTINUE
THROUGH THE MORNING HOURS ON TUESDAY.
18Z TUESDAY THROUGH SATURDAY...
TUESDAY AFTERNOON/NIGHT...MAINLY VFR EXCEPT MVFR SNOW SHOWERS POSSIBLE
AT KMPV.
WEDNESDAY THRU THURSDAY...VFR.
FRIDAY DAY/NIGHT...CHANCE MVFR TO IFR SNOW SHOWERS.
SATURDAY...CHANCE VFR TO MVFR RAIN/SNOW SHOWERS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY UNTIL 1 AM EST TUESDAY FOR VTZ001-002-
004-005-007-009>012-019.
WINTER STORM WARNING UNTIL 7 AM EST TUESDAY FOR VTZ003-006-008-
016>018.
NY...WINTER WEATHER ADVISORY UNTIL 1 AM EST TUESDAY FOR NYZ028-035.
&&
SYNOPSIS...JMG
NEAR TERM...JMG/TABER
SHORT TERM...JMG
LONG TERM...BANACOS
AVIATION...LAHIFFHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 944 AM EST MON MAR 2 2009 VTZ003-006-008-016>018-031445- ORLEANS-LAMOILLE-WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON- 944 AM EST MON MAR 2 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ028-035-VTZ001-002-004-005-007-009>012-019-031445- EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ESSEX- WESTERN CHITTENDEN-CALEDONIA-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN RUTLAND- 944 AM EST MON MAR 2 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHERN VERMONT...INCLUDING THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SNOW SHOWERS WILL CONTINUE INTO TUESDAY BEFORE DRY WEATHER RETURNS BY LATE WEEK. COLD TEMPERATURES WILL SLOWLY MODERATE BY WEEKS END. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-029>031-034-087-031445- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- 944 AM EST MON MAR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW WILL CONTINUE ACROSS THE NORTHERN ADIRONDACK MOUNTAINS WITH TOTAL SNOW ACCUMULATION OF 1 TO 4 INCHES EXPECTED BY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANY LINGERING SNOW SHOWERS OR FLURRIES WILL END BY TUESDAY. COLD TEMPERATURES WILL SLOWLY MODERATE BY WEEKS END. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1258 PM EST MON MAR 2 2009 NYZ028-031-034-035-VTZ001>003-005-006-008-009-011-016>019-022200- EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX- GRAND ISLE-WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN-LAMOILLE- WASHINGTON-WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...DANNEMORA...LAKE PLACID... PORT HENRY...TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS... NEWPORT...BURLINGTON...JOHNSON...STOWE...MONTPELIER... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1258 PM EST MON MAR 2 2009 ...DIFFICULT TRAVEL CONDITIONS EXPECTED THROUGH THE AFTERNOON... A BAND OF SNOW HAS BECOME ESTABLISHED ACROSS THE ENTIRE CHAMPLAIN VALLEY AND ALONG THE SPINE OF THE GREEN MOUNTAINS IN VERMONT. THIS BAND OF SNOW IS EXPECTED TO PERSIST THROUGH THE AFTERNOON HOURS WITH ONE TO THREE INCHES OF NEW SNOW EXPECTED. AT THE SAME TIME...VISIBILITIES WILL BE REDUCED UNDER A MILE AT TIMES AND NORTHERLY WIND GUSTS IN THE 20 TO 30 MPH RANGE WILL CAUSE BLOWING AND DRIFTING SNOW. LASTLY...THE COLD TEMPERATURES WILL CAUSE ROADWAYS TO BECOME SLICK AND ICY AS SNOW GETS COMPACTED ONTO ROAD SURFACES. AS A RESULT...DIFFICULT TRAVEL CONDITIONS CAN BE EXPECTED THROUGH THE AFTERNOON HOURS ACROSS CLINTON AND ESSEX COUNTIES OF NEW YORK AND THE WESTERN HALF OF VERMONT. PLEASE USE EXTREME CAUTION WHEN TRAVELING THIS AFTERNOON. EVENSON
The national radar mosaic for the moment the first event began.
10 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Vermont in 2009Every state in 2009This day in weather historyWarnings in Vermont, March 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 160329, 160330, 160331, 160332, 160333, 160334, 160335, 160336, 160337, 160338.